Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diabetic, hypothyroidism. Took medication for diarrhea, got relief. It again relapsed. Reason and cure?

i m a diabetic since last 3 yrs 7 taking Glucobay 50 thrice daily & sugar level is OK. On 17th June 12 diagnosed with Hypothyroidism & taking Thyronorm 50MGM once daily. On June i had severe diarrhea & administered I.V. dreep, metronidazole , taxim, radital for 5 days. on 7th day diarrhea relapsed. Then Ofloxacin 400 twice daily & Nutrolin B thrice daily administered. it gave some relief. Then another doctor advised Rafiximin 200 thrice daily for 20 days & Darolac IBD twice daily. after few i got relief. at the same time skin rashes ,itching & infection in pennies was going on. consulted Dermatologist & got rid of the problems almost. Now on 12th October 12 diarrhea again relapsed & taking Darolac IBS at my own with no effect. Pl. advice.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
diarrhoea as such is because of infection on your gastro intestinal tract.
so one thing you should do is avoid getting dehydrated.
it's always better to see your doctor to examine your dehydration status and can prescribe you with appropriate plan.
Answered: Tue, 17 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor